cmallin20 at gmail.com
Fri Dec 30 07:32:51 EST 2011
I just wanted to add something to my original question. I wrote that there
was still real withdrawal after the flood dose, and that the flood was
given 24 hours after "taking" the last dose of MS Contin, which a person
takes once every 12 hours. So it was like skipping only one dose and then
doing Ibogaine. But I forgot to say that there were TWO boosters given in
the days that followed, and in total, it was almost the equivalent of two
flood doses. Yet, there was still withdrawal!
So although I have heard so many enlightening things since asking my
question, I still have not really heard a direct answer from most, to the
real question, which is that since the vast majority of people agree that
Ibogaine would reset tolerance to near zero, would the fact that withdrawal
(mental depression, and physical symptoms) happened afterward, does that
negate the fact that tolerance was reset, OR, does one have nothing to do
with the other (which means that tolerance was indeed probably reset)?
-------------- next part --------------
An HTML attachment was scrubbed...
More information about the Ibogaine